Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonequality of dimensions for metric spaces


Author: Prabir Roy
Journal: Trans. Amer. Math. Soc. 134 (1968), 117-132
MSC: Primary 54.70
DOI: https://doi.org/10.1090/S0002-9947-1968-0227960-2
MathSciNet review: 0227960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Mat. Nauk 6 (1951), no. 5 (45), 43-68; Amer. Math. Soc. Transl. (2) 1 (1955), 1-26.
  • [2] W. Hurewicz and H. Wallman, Dimension theory, Princeton Math. Series No. 4, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [3] M. Katekov, On the dimension of metric spaces, Dokl. Akad. Nauk SSSR 79 (1951), 189-191. (Russian) MR 0056910 (15:145b)
  • [4] R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.
  • [5] L. F. McAuley, Conditions for the equality of the inductive dimensions, Portugal. Math. 24 (1965), 21-30. MR 0195058 (33:3263)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227960-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society